# SDR CA040312003

- Difficulty date: March 12, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 120
- Aircraft time: 3,057 hours
- Engine: Cont C8512F
- Propeller: Mcauly 1B90CM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: C8512F
- Condition: Misaligned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT TO ENGINE SHOP FOR PROP STRIKE INSPECTION.  UPON REINSTALLATION OF NR 1 CYLINDER, IT WAS DISCOVERED THAT THE BARREL AND HEAD WERE MISALIGNED BY APPROX. 5 DEGREES (UNIT WAS REPLACED).  ENGINE SHOP ADVISES THIS IS A DEFECT OCCURING DURING ORIGINAL ASSEMBLY AT THE FACTORY AND FURTHER ADVISE THAT THIS IS THE SECOND ONE THEY HAVE FOUND.
